關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On a subharmonic functional of some even order elliptic problems

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 85/2 數學系 曾琇瑱 教授 期刊論文 發佈 On a subharmonic functional of some even order elliptic problems , [85-2] :On a subharmonic functional of some even order elliptic problems期刊論文On a subharmonic functional of some even order elliptic problems某些偶階橢圓類問題解之劣調和汎函曾琇瑱; Tseng, Shio-jenn; Lin, Ching-shou淡江大學數學學系ElsevierJournal of Mathematical Analysis and Applications 207(1), pp.127-157tku_id: 000069047;Made available in DSpace on 2010-01-27T23:15:07Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 9074606e1e3c23d4a59a92d0d748b0f5 (MD5)en0022-247X國外否NLD<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41304</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果